On operators satisfying the Rockland condition

Volume 131 / 1998

Waldemar Hebisch Studia Mathematica 131 (1998), 63-71 DOI: 10.4064/sm-131-1-63-71


Let G be a homogeneous Lie group. We prove that for every closed, homogeneous subset Γ of G* which is invariant under the coadjoint action, there exists a regular kernel P such that P goes to 0 in any representation from Γ and P satisfies the Rockland condition outside Γ. We prove a subelliptic estimate as an application.


  • Waldemar Hebisch

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image